# SDR SWAA2016021148947

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,669 hours, 62,191 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921528
- Part serial: 761
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FRAME, CRACKED FRAME AT THE EXTERNAL UPLOCK ASSEMBLY.  R & R DOOR IAW AMM.
